1. Home
  2. Clinical Topics
  3. New warning added for gonadotropin-releasing hormone agonists
Clinical TopicsDrugs and DevicesNewsOncologyPatient SafetyWeb ExclusivesWorkplace Management

New warning added for gonadotropin-releasing hormone agonists

Share

The U.S. Food and Drug Administration has asked manufacturers to add new labeling warnings for gonadotropin-releasing hormone (GnRH) agonists, mostly used to treat men with prostate cancer. The warnings would note the potential risk of heart disease and diabetes in men treated with these medications. Read more at http://www.fda.gov/NewsEvents/Newsroom/PressAnnouncements/ucm230334.htm.

Leave a Reply

Your email address will not be published.

Fill out this field
Fill out this field
Please enter a valid email address.

cheryl meeGet your free access to the exclusive newsletter of American Nurse Journal and gain insights for your nursing practice.

NurseLine Newsletter

  • Hidden

*By submitting your e-mail, you are opting in to receiving information from Healthcom Media and Affiliates. The details, including your email address/mobile number, may be used to keep you informed about future products and services.

Recent Posts